MAUDE Adverse Event Report: ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10-dec-2025, a sales representative reported via phone that an ar-19032c fiberstitch rc implant 1.5 experienced deployment issues during a shoulder rotator cuff repair and cuffmend procedure.The first anchor was difficult to deploy, and after deploying the second anchor, a broken suture was observed upon removal of the inserter.Both sutures and anchors were removed from the patient using a shaver and kingfisher instrument.A second ar-19032c fiberstitch rc implant 1.5 was opened and functioned as intended.Subsequently, an ar-1926bcsp biocomposite pushlock anchor was inserted, and tension was applied to the suture.During anchor deployment, the anchor split longitudinally.All fragments were retrieved using a shaver and kingfisher instruments.The incident resulted in a 15-minute case delay with no additional anesthesia administered and no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis loading, improper bone preparation, or prying and leveraging the device with excessive force.

Brand Name
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23933873
Report Number1220246-2025-05914
Device Sequence Number13164596
Product Code MAI
UDI-Device Identifier00888867395213
UDI-Public(01)00888867395213(11)240808(17)280731(10)15299709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING
Device Catalogue NumberAR-1926BCSP
Device Lot Number15299709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown